# SDR DALA2021070803809

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219 S35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SHEAR CLIP STA 1219, STR 35R EVALUATED CORROSION ON SHEAR TIE IN AFT CARGO AT STA 1219, STR 35R AND STR 34R, FOUND OUT OF LIMITS. SHEAR TIE REPLACED PER SRM. (LP 1865585)
